# SDR SIMA20210811001

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 16,634 hours, 10,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY CABIN PHOTOLUMINESCENT ON RIGHT SIDE OF FORWARD CABIN IS WATER SATURATED AND INOP.  REMOVED AND REPLACED FWD CABIN PHOTOLUMINESCENT INDICATOR STRIP LIGHT AT SEAT ROW 1&2 DF IAW E175 AMM 33-50-21.
